Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Radiol Soc. 2005 Nov;53(5):363-366. Korean. Case Report. https://doi.org/10.3348/jkrs.2005.53.5.363
Seo YN , Lee SJ , Yoon JH .
Department of Radiology, College of Medicine, Inje University, Busan Paik Hospital, Korea. tjswnlee@paran.com
Abstract

Ceftriaxone is known to induce a precipitation in the gallbladder that mimics gallstones on sonography in the children and adults. "Biliary pseudolithiasis" is now used to describe this reversible, benign complication accompanying ceftriaxone therapy. It is important to be aware of this adverse effect because it does not need any specific treatment. To our knowledge, there have not been any reports of CT findings of ceftriaxone-associated biliary pseudolithiasis in literature. We herein report two cases of ceftriaxone-associated biliary pseudolithiasis with sonographic and CT findings, which were completely resolved after the cessation of ceftriaxone therapy.

Copyright © 2019. Korean Association of Medical Journal Editors.